# SDR DL72S990179

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457460
- Condition: Cracked
- Location: Bs 481-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE ON THE PANEL BETWEEN FS 481 AND 680 INDICATED POSSIBLE CRACKS.  INTERNAL HFEC INSPECTION OF THE LOWER ROW OF FASTENERS IN THE LOWER SKIN PANEL CONFIRMED A TOTAL OF 46 CRACKS ALONG THE PANEL LENGTH.  THE ENTIRE LAP SPLICE WAS CUT OUT ALONG  THE PANEL LENGTH.  THE SKIN WAS RESPLICED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366514-14, REV A.
